The use of dermovate on hands can cause hair loss?

I used dermovate to treat a dermatitis on my hands, but I felt hair loss, this is strange even if I suffer from Seborrheic Dermatitis. Can this be the cause? It can be fixed?

Doctor Answers 2

Dermovate - hair loss?

No, dermovate is rather unlikely to cause hair loss. Not impossible but very very very unlikely.

The epidermal barrier on the hands is thick. Absorption is minimal for most using short term. 

See your dermatologist if worried. I'd be shocked if dermovate was causing hair loss. Other causes are much more likely.

Dermovovate

Dermovate cream is a steroid-based medication used in the treatment of skin conditions. it is used to alleviate the symptoms of itchiness, swelling and redness. As a steroid, it can cause hair loss

William Rassman, MD
Los Angeles Hair Restoration Surgeon
5.0 out of 5 stars 27 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.